Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 575014, 13 pages
http://dx.doi.org/10.1155/2012/575014
Research Article

Strong Convergence Theorems for the Generalized Split Common Fixed Point Problem

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 9 January 2012; Accepted 17 February 2012

Academic Editor: Rudong Chen

Copyright © 2012 Cuijie Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Censor, T. Elfving, N. Kopf, and T. Bortfeld, “The multiple-sets split feasibility problem and its applications for inverse problems,” Inverse Problems, vol. 21, no. 6, pp. 2071–2084, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Y. Censor and T. Elfving, “A multiprojection algorithm using Bregman projections in a product space,” Numerical Algorithms, vol. 8, no. 2-4, pp. 221–239, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. C. Byrne, “Iterative oblique projection onto convex sets and the split feasibility problem,” Inverse Problems, vol. 18, no. 2, pp. 441–453, 2002. View at Publisher · View at Google Scholar
  4. C. Byrne, “A unified treatment of some iterative algorithms in signal processing and image reconstruction,” Inverse Problems, vol. 20, no. 1, pp. 103–120, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. F. Wang and H. K. Xu, “Approximating curve and strong convergence of the CQ algorithm for the split feasibility problem,” Journal of Inequalities and Applications, Article ID 102085, 13 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. F. Wang and H. K. Xu, “Strongly convergent iterative algorithms for solving a class of variational inequalities,” Journal of Nonlinear and Convex Analysis, vol. 11, no. 3, pp. 407–421, 2010. View at Google Scholar · View at Zentralblatt MATH
  7. H. K. Xu, “A variable Krasnoselskii-Mann algorithm and the multiple-set split feasibility problem,” Inverse Problems, vol. 22, no. 6, pp. 2021–2034, 2006. View at Publisher · View at Google Scholar
  8. H. K. Xu, “Iterative methods for the split feasibility problem in infinite-dimensional Hilbert spaces,” Inverse Problems, vol. 26, no. 10, Article ID 105018, p. 17, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y. Yao, W. Jigang, and Y.-C. Liou, “Regularized methods for the split feasibility problem,” Abstract and Applied Analysis, vol. 2012, Article ID 140679, 13 pages, 2012. View at Publisher · View at Google Scholar
  10. A. Moudafi, “A note on the split common fixed-point problem for quasi-nonexpansive operators,” Nonlinear Analysis, vol. 74, no. 12, pp. 4083–4087, 2011. View at Publisher · View at Google Scholar
  11. Y. Censor and A. Segal, “The split common fixed point problem for directed operators,” Journal of Convex Analysis, vol. 16, no. 2, pp. 587–600, 2009. View at Google Scholar · View at Zentralblatt MATH
  12. F. Wang and H. K. Xu, “Cyclic algorithms for split feasibility problems in Hilbert spaces,” Nonlinear Analysis, vol. 74, no. 12, pp. 4105–4111, 2011. View at Publisher · View at Google Scholar
  13. Y. Yao and N. Shahzad, “Strong convergence of a proximal point algorithm with general errors,” Optimization Letters, vol. 6, no. 4, pp. 621–628, 2012. View at Publisher · View at Google Scholar
  14. Y. Yao, R. Chen, and Y.-C. Liou, “A unified implicit algorithm for solving the triple-hierarchical constrained optimization problem,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1506–1515, 2012. View at Publisher · View at Google Scholar
  15. Y. Yao, Y. Je Cho, and Y.-C. Liou, “Hierarchical convergence of an implicit double-net algorithm for nonexpansive semigroups and variational inequalities,” Fixed Point Theory and Applications, vol. 2011, article 101, 2011. View at Publisher · View at Google Scholar
  16. K. Aoyama, Y. Kimura, W. Takahashi, and M. Toyoda, “On a strongly nonexpansive sequence in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 8, no. 3, pp. 471–489, 2007. View at Google Scholar · View at Zentralblatt MATH
  17. K. Aoyama and Y. Kimura, “Strong convergence theorems for strongly nonexpansive sequences,” Applied Mathematics and Computation, vol. 217, no. 19, pp. 7537–7545, 2011. View at Publisher · View at Google Scholar
  18. K. Aoyama, “An iterative method for fixed point problems for sequences of nonexpansive mappings,” in Fixed Point Theory and Applications, pp. 1–7, Yokohama Publication, Yokohama, Japan, 2010. View at Google Scholar
  19. T. Suzuki, “Strong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without bochner integrals,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 227–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. H. K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH